# SDR EVCA202501310003

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N481AE
- Make and model: Bell 407
- Aircraft serial: 53124
- Aircraft time: 9,817 hours, 11,220 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES6114210
- Condition: Failed
- Location: Blower
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER TURNED OFF IN FLIGHT FOLLOWED BY A BURNING SMELL DUE TO FAILED BLOWER MOTOR.
